# SDR JJBA2018121809013

- Difficulty date: December 9, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 39,099 hours, 24,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN 1 LH EMERGENCY LIGHT STRIP PLASTIC COVER CRACKED. REMOVED AND REPLACED CRACKED #1 LH PHOTO LUMINESCENT FLOOR PROXIMITY STRIP LIGHT ASSEMBLY.
